JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZATION OF EXTENDED APPELL`S AND LAURICELLA`S HYPERGEOMETRIC FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 1,  2015, pp.113-126
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.1.113
 Title & Authors
GENERALIZATION OF EXTENDED APPELL`S AND LAURICELLA`S HYPERGEOMETRIC FUNCTIONS
Khan, N.U.; Ghayasuddin, M.;
  PDF(new window)
 Abstract
Recently, Liu and Wang generalized Appell`s and Lauricella`s hypergeometric functions. Motivated by the work of Liu and Wang, the main object of this paper is to present new generalizations of Appell`s and Lauricella`s hypergeometric functions. Some integral representations, transformation formulae, differential formulae and recurrence relations are obtained for these new generalized Appell`s and Lauricella`s functions.
 Keywords
Beta function;Appell`s hypergeometric functions;Lauricella`s hypergeometric function;Mellin transform;
 Language
English
 Cited by
1.
A NOTE ON GENERALIZED EXTENDED WHITTAKER FUNCTION, Honam Mathematical Journal, 2016, 38, 2, 325  crossref(new windwow)
 References
1.
E. Ozergin, M. A. Ozarslan and A. Altin, Extension of gamma, beta and hypergeometric functions, J. Comput. Appl. Math. 235(2011), 4601-4610. crossref(new window)

2.
E. M. Weisstein, Mellin Transform from MathWorld, http://mathworld.wolfram.com.

3.
H. Liu and W. Wang, Some generating relations for extended Appell's and Lauricella's hypergeometric functions, Rocky Mountain Journal of Mathematics, (To appear).

4.
H. M. Srivastava and H. L. Manocha, A tretise on generating functions, Halsted Press (Ellis Horwood Limited, Chichester), John Wiley and Sons, New York (1984).

5.
L. J. Slater, Confluent hypergeometric functions, Cambridge University Press, UK (1960).

6.
M. A. Chaudhry, A. Qadir, M. Rafique, and S. M. Zubair, Extension of Euler's beta function, J. Comput. Appl. Math. 78(1997), no. 1, 19-32. crossref(new window)

7.
M. A. Chaudhry, A. Qadir, H. M. Srivastava, and R. B. Paris, Extended hypergeometric and confluent hypergeometric functions, Appl. Math. Comput. 159(2004), no. 2, 589-602. crossref(new window)

8.
M. A. Ozarslan and E. Ozergin, Some generating relations for extended hypergeometric functions via generalized fractional derivative operator, Math. Comput. Modelling 52(2010), 1825-1833. crossref(new window)

9.
P. Flajolet, X. Gourdon and P. Dumas, Mellin transforms and asymptotics: harmonic sums, Theoret. Comput. Sci. 144(1-2)(1995), 3-58. crossref(new window)

10.
R. K. Parmar, A New Generalization of Gamma, Beta, Hypergeometric and Confluent Hypergeometric Functions, LE MATEMATICHE, vol. LXVIII(2013), 33-52.